# SDR DALA2020093003228

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 95,587 hours, 13,136 cycles
- Engine: Ge CF680
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Relay
- Condition: Malfunctioned
- Location: Engine Starter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO, AT THROTTLE UP DUE TO A RIGHT STARTER CUT OUT EICAS MESSAGE.  CORRECTIVE ACTION: PERFORMED IDLE RUN AT 52% N2 THE FAULT RETURNED.  REPLACED K666 RELAY AND NR 2 ENGINE SPEED CARD, CLEANED RELATED CONNECTORS AND RAN ENGINE AT POWER WITH NO FAULTS.
